# SDR SWAA970849

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22022901151
- Condition: High Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND AFT SERVICE DOOR SLIDE PRESSURE EXCESSIVE.  REPLACED SLIDE  PER BOEING M/M.
